(Rallying Patriots) – A brand new report has come out that seemingly indicates that healthy young people are dying suddenly due to a “mysterious syndrome” that has started to get the attention of epidemiologists and other analysts who have documented the startling rise in excessive deaths that they think has something to do with coronavirus vaccines.
According to a report from the Daily Mail on Wednesday, close to 95 percent of Australia’s population has been vaccinated against COVID. People who are under the age of 40 are being urged to have their hearts checked out due to possibly being at higher risk of what is now being termed “Sudden Adult Death Syndrome,” or SADS.
You know, kind of like Sudden Infant Death Syndrome, or SIDS, but for adults.
We tried to tell folks to be cautious about injecting these vaccine shots into their veins without the existence of proper long term study. However, the vast majority of people in this country opted to take Dr. Anthony Fauci’s advice. And now they might be paying for it.
The term “SADS” is “an umbrella term to describe unexpected deaths in young people, ” the Royal Australian College of General Practitioners has stated, noting that it usually occurs in people who are otherwise in good physical condition physically.
There’s actually a SADS Foundation that’s been around for many years now that has recorded instances of the phenomenon for quite some time. And this isn’t something that’s new to Australia either.
“But the question is why a syndrome that few people have ever heard of is being spotlighted by health officials and why young people are being urged to get a heart exam. Earlier this week, WND reported the Australian government reported deaths this year were 10% above normal, excluding COVID-19,” the WND report said.
“That alarming statistic in the government’s May 25 report is consistent with figures in the United States spotlighted by insurance industry executives as well as analysts who point to the correlation with the COVID-19 vaccination campaigns,” the report continued.
World renowned cardiologist and leading critic of mRNA vaccines, Dr. Peter McCullough, stated on Wednesday , in a piece written for America Out Loud so many physicians were duped into the taking one of the COVID-19 vaccines, they are having a hard time coming to terms with the reality that their patients are developing complications that indeed a physician could develop, including well-recognized problems such as myocarditis, blood clots, bleeding, and skin rashes and immune system problems.”
“The most worrisome of all complications is death after vaccination,” he went on to write.
McCullough then noted that the Vaccine Adverse Events Reporting System site, known as VAERS, has recorded a whopping 13,045 cases of Americans passing away after taking the COVID vaccine.
“He pointed out that the CDC’s Vaccine Adverse Events Reporting System website, known as VAERS, has recorded 13,045 instances of Americans dying shortly after taking a COVID-19 vaccine,” the WND report continued.
“The VAERS data – which studies show is an underreporting of actual adverse events – is consistent with, among other things, the alarming trend observed in the insurance industry, the spike in sudden deaths and heart attacks in healthy athletes, the testimonies of vaccine-injured people and the more than 1,000 peer-reviewed studies presenting evidence of vaccine-related adverse events,” the report added.
Folks, this is real. You can’t ignore these numbers. It’s pretty clear that there’s some sort of connection between the deaths of some folks and the taking of the vaccine.
Former Wall Street executive, Edward Dowd, along with an insurance-industry analyst that he teamed up with, have put together CDC data that indicates Millennials have experienced a “Vietnam War event,” that has featured more than 61,000 excess deaths starting back in March 2021 to February 2022.
“WND reported in January the CEO of a Midwest life insurance company disclosed the industry was seeing the highest death rates in its history, up 40% over pre-pandemic levels. The executive noted a ‘three-sigma, or 200-year catastrophe, would be a 10% increase over pre-pandemic levels,'” WND reported.
We need to take this seriously. People should be cautious about taking the jab until a whole lot more about it is known and it is properly and thoroughly tested for long-term side effects. If you are experiencing side effects after taking the shot, immediately seek medical attention.
Preserve your life.
Copyright 2022. RallyingPatriots.com